World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 10, Issue 03 (March 2013)

Short Communications
No Access
GEOMETRIC MOMENTUM IN THE MONGE PARAMETRIZATION OF TWO-DIMENSIONAL SPHERE
  • 1220031

https://doi.org/10.1142/S0219887812200319

Short Communications
No Access
SEIBERG–WITTEN EQUATIONS ON 8-DIMENSIONAL MANIFOLDS WITH SU(4)-STRUCTURE
  • 1220032

https://doi.org/10.1142/S0219887812200320

Short Communications
No Access
ON EXTENSION THEOREMS FOR ANISOTROPIC BESOV–MORREY TYPE SPACES
  • 1220033

https://doi.org/10.1142/S0219887812200332

Short Communications
No Access
ALMOST COMPLEX STRUCTURE ON PATH SPACE
  • 1220034

https://doi.org/10.1142/S0219887812200344

Research Articles
No Access
0 + 1-DIMENSIONAL TQFT: FROM HILBERT VECTOR SPACE TO TANGLE CATEGORY
  • 1250087

https://doi.org/10.1142/S0219887812500879

Research Articles
No Access
IMPROVING HAMILTONIAN ENERGY EQUATIONS ON THE KÄHLER JET BUNDLES
  • 1250088

https://doi.org/10.1142/S0219887812500880

Research Articles
No Access
CARTAN SPACES AND NATURAL FOLIATIONS ON THE COTANGENT BUNDLE
  • 1250089

https://doi.org/10.1142/S0219887812500892

Research Articles
No Access
ON MASS GAP IN TYPE IIB QUANTUM HALL SOLITONS
  • 1250090

https://doi.org/10.1142/S0219887812500909

Research Articles
No Access
EXISTENCE AND UNIQUENESS FOR SOLUTION OF RICCI FLOW ON FINSLER MANIFOLDS
  • 1250091

https://doi.org/10.1142/S0219887812500910

Research Articles
No Access
TELEPARALLEL LAGRANGE GEOMETRY AND A UNIFIED FIELD THEORY: LINEARIZATION OF THE FIELD EQUATIONS
  • 1250092

https://doi.org/10.1142/S0219887812500922

Research Articles
No Access
BOUNDARY VALUE PROBLEMS FOR HELMHOLTZ EQUATION AND THEIR APPLICATIONS
  • 1250093

https://doi.org/10.1142/S0219887812500934

Research Articles
No Access
QUASI-PERIODIC SOLUTIONS OF THE DISCRETE mKdV HIERARCHY
  • 1250094

https://doi.org/10.1142/S0219887812500946

Research Articles
No Access
DARK MATTER PRODUCTION BY TOPOLOGY CHANGE
  • 1250095

https://doi.org/10.1142/S0219887812500958

Research Articles
No Access
A NEW GEOMETRICAL FRAMEWORK FOR THE DE BROGLIE–BOHM QUANTUM THEORY
  • 1250096

https://doi.org/10.1142/S021988781250096X